# SDR 97ZZZM975

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 2,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT, AN OVERNIGHT MAINTENANCE INSPECTION, FOUND A CRACK ON THE LHOB.  REPAIRED CRACK ON LHOB FLAP TOP SKIN IAW TO 1900-27-00-0001.
